# SDR AALA202504142804

- Difficulty date: March 25, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 68,149 hours, 28,379 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIDE, 2 WINDOWS AFT OF AFT OVER WING EMERGENCY DOOR CUT OUT, OUTER PANE IS CRAZED. REMOVED AND REPLACED OUTER PANE AT LEFT HAND AND SIDE, PER B737-NG AMM 25-21-12 AND AMM 56-21-00.
